MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number N/A
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a saberx radianz 6mm4cm 190 percutaneous transluminal angioplasty (pta) ruptured during inflation at the lesion site.Another balloon was used to continue the procedure.There was no reported patient injury.The product was reported to have been stored properly per the instructions for use (ifu), and there were no difficulties removing it from the hoop, protective balloon cover, stylet, or sterile packaging components.No kinks or damages were observed prior to insertion, and the device was prepped according to the ifu and maintained negative pressure normally.The intended procedure involved the iliac artery with a left external iliac artery target, where the vessel exhibited severe calcification, moderate tortuosity, 100% stenosis, a moderate acute angle, and moderate bifurcation.Access vessel characteristics included moderate tortuosity, a moderate acute angle, and moderate bifurcation.The device was used for a chronic total occlusion, and the balloon ruptured at approximately 6 atmospheres.The rupture did not occur within a stent.Iopamiron contrast media was used at a half contrast-to-saline ratio.The same indeflator had been used successfully with other devices.No resistance or friction was encountered through the rotating hemostatic valve or guide catheter, and there was no difficulty advancing the balloon, crossing the lesion, or navigating bends.The catheter did not kink and was removed intact.The procedure was completed using a non-cordis balloon.The device will not be returned for evaluation as it was discarded.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.As reported, the balloon of a saberx radianz 6mm4cm 190 percutaneous transluminal angioplasty (pta) ruptured during inflation at the lesion site.Another balloon was used to continue the procedure.There was no reported patient injury.The product was reported to have been stored properly per the instructions for use (ifu), and there were no difficulties removing it from the hoop, protective balloon cover, stylet, or sterile packaging components.No kinks or damages were observed prior to insertion, and the device was prepped according to the ifu and maintained negative pressure normally.The intended procedure involved the iliac artery with a left external iliac artery target, where the vessel exhibited severe calcification, moderate tortuosity, 100% stenosis, a moderate acute angle, and moderate bifurcation.Access vessel characteristics included moderate tortuosity, a moderate acute angle, and moderate bifurcation.The device was used for a chronic total occlusion, and the balloon ruptured at approximately 6 atmospheres.The rupture did not occur within a stent.Iopamiron contrast media was used at a half contrast-to-saline ratio.The same indeflator had been used successfully with other devices.No resistance or friction was encountered through the rotating hemostatic valve or guide catheter, and there was no difficulty advancing the balloon, crossing the lesion, or navigating bends.The catheter did not kink and was removed intact.The procedure was completed using a non-cordis balloon.The device was not returned for evaluation as it was discarded.A product history record (phr) review of lot 82317880 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst¿ could not be confirmed as the device was not returned for analysis.Therefore, the exact root cause of the event could not be determined.Based on the available information, the challenging vessel anatomy, including severe calcification, moderate tortuosity, and 100% stenosis, may have contributed to increased mechanical stress on the balloon during lesion crossing and inflation.While damage to the balloon material may have occurred either during advancement through the lesion or during inflation, this cannot be verified.In the absence of product return, procedural images, or angiographic films, a definitive causal relationship between the device and the reported event cannot be established.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 
7863138372
MDR Report Key24132347
Report Number3007635982-2026-00012
Device Sequence Number17506689
Product Code LIT
UDI-Device Identifier20705032081754
UDI-Public(01)20705032081754(17)270731(10)82317880
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberR51006004L
Device Lot Number82317880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BALLOON.
Patient Age78 YR
Patient SexMale
Patient Weight54 KG